# SDR DHL2003873012

- Difficulty date: October 11, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE DOOR NOT LATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION. PERFORMED APPROPRIATE ABNORMAL PROCEDURE AND LIGHT WENT OUT AFTER CYCLING GEAR ONCE.  PERFORMED BITE CHECK ON MAIN GEAR DOOR PROXIMITY BOX CHECKED GOOD, ADJUSTED RIGHT MAIN GEAR DOOR STRIKER. CYCLED SYSTEM SEVERAL TIMES. OPS CHECKED GOOD AT THIS TIME IAW DC-8 M/M 32-60-0.
